# SDR AWXA200600759

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Overheated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - EEL - NR 5919942 - DURING C12 CHECK DISCOVERED THE EMERGENCY LIGHTS BATTERY PACK,  JUST AFT OF FWD ENTRY LIGHT, WAS OVERHEATING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW BOEING 757-200 AMM 33-51-07-2.  OPERATIONAL CHECKS WERE GOOD IAW AMM 33-51-07-2 STEP 3D.
